# SDR AALA2020080429003

- Difficulty date: July 16, 2020
- Submitted: August 4, 2020
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 20,715 hours, 8,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5348004820203
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SILL SHAPE FITTING BETWEEN FR66 AND FR68 AT STR 23L, MEASURING L= 2.30 IN, W=0.615 IN, D=0.110 IN. REPLACED SILL SHAPE FITTING WITH NEW IAW A321 SRM 51-42-11-801, 51-72-11-901-001, AND DRAWING D53480505.
